# SDR 96UAL900521

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Engine: Pwa JT8D17
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump Cb
- Condition: Tripped
- Location: Rt Ctr Tank
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT HAND CENTER TANK FUEL BOOST PUMP PREVIOUSLY INOP ON CLIMB DUE TO POPPED CIRCUIT BREAKER, THE RIGHT CENTER TANK BOOST PUMP CIRCUIT BREAKER POPPED.  RETURNED TO FIELD.
